MAUDE Adverse Event Report: COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL
Model Number 77500FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the feeding set was leaking from the cassette as well as from the top of the bag.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number was not reviewed as the lot number was not provided.One sample was received for evaluation.A visual and functional evaluation was performed and did not demonstrate leaking.The reported condition could not be confirmed.The root cause and corrective action plan could not be identified as the sample did not leak and did not relate to a manufacturing/production process.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
KANGAROO CONNECT FEEDING SET 500 ML
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9586131
Report Number1282497-2020-08865
Device Sequence Number3389662
Product Code LZH
UDI-Device Identifier10884521190849
UDI-Public10884521190849
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77500FD
Device Catalogue Number77500FD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date03/30/2020
Patient Sequence Number1